Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Miami, FL

October 9, 2021Monroe County, Florida

NWS Miami, FL issued this special weather statement at Oct 9, 2021, 4:30 PM EDT for Monroe County, Florida. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 9, 2021, 4:30 PM EDT (20:30 UTC)
Expired
Oct 9, 2021, 5:00 PM EDT
In force
30 min
Issued by
NWS Miami, FL
Hail
0.00 in
Wind
40

County Monroe County, FL

The radar

The Miami radar (KAMX), 56 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.5 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2021-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 103 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2021-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
103 J/kg
Mixed-layer CIN
-279 J/kg
Mixed-layer LCL
1522 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

022 
WWUS82 KMFL 092030
SPSMFL

Special Weather Statement
National Weather Service Miami FL
430 PM EDT Sat Oct 9 2021
 
FLZ073-075-174-092100-
Mainland Monroe FL-Far South Miami-Dade County FL-Inland Miami-
Dade County FL-
430 PM EDT Sat Oct 9 2021

...A strong thunderstorm will impact portions of northern Mainland
Monroe and central Miami-Dade Counties through 500 PM EDT...

At 430 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud 8 miles
west of Shark Valley Obs Tower, or 23 miles northwest of Homestead
General Airport, moving southeast at 25 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes 
         or waterspouts. Gusty winds could knock down tree limbs and 
         blow around unsecured objects.

Locations impacted include...
Shark Valley Obs Tower, Everglades National Park and Pa-Hay-
Okee Overlook.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2557 8120 2576 8080 2545 8061 2529 8103
TIME...MOT...LOC 2030Z 333DEG 24KT 2564 8090 

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

Hadi

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Oct 9, 3:21 PM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, Oct 9, 3:21 PM EDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Miami FL
321 PM EDT Sat Oct 9 2021

.Short Term (Rest Of Today-Saturday)...

Previous Meso Discussion for this afternoon and Evening...

A digging trough across the Southeast CONUS will be swinging across
the Florida peninsula with a "cold" front progressing down the
peninsula before stalling across the region. South Florida will be
in the unstable moist sector ahead of the front today which will
allow for an unsettled weather pattern.

Mid-level 500mb temps have already begun to cool aloft to -8C and
will continue to cool to around -9/-10 C this afternoon.
Precipitable water values while low around 1.5 on this morning 12z
MFL, will be able to recover to near 2 inches as moisture transport
will continue to move in from the Gulf of Mexico and Caribbean as
the atmosphere recovers from the overnight convection.
Meso model soundings this afternoon have continued to show decent
mid-level lapse rates of at least 6.5 C/km and DCAPE values
exceeding 1000 J/kg. All of these parameters support scattered to
numerous showers and thunderstorms this afternoon. These may
occur in multiple rounds throughout the afternoon and into the
evening hours as a sloppy storm mode of multicell storm mergers
and plentiful outflow boundaries for additional development. Given
the parameters above a few of these storms may become strong and
produce gusty winds, frequent lightning strikes and heavy
rainfall. Multiple rounds of storms with heavy rainfall may lead
to localized flooding.

While uncertain there are a few parameters we will be paying
attention to as the event unfolds for the potential for a few of
these strong storms to become severe in a conditionally favorable
environment. We will be monitoring closely the potential development
of the east coast sea breeze, while it is not expected to propagate
far inland any wind shift along the coast would allow for a change
in low level SRH. This would allow for an environment where funnel
clouds or a brief tornado would be possible along the coast or
waterspouts just offshore. Also, bulk shear will be around 25 knots
or so. If a storm can tap into a little better bulk shear
environment, this would also aid in the potential for severe wind
gust, tornado and hail development. These are a few of the
meso/storm scale parameters we will be keeping an eye on this
afternoon as storms begin to develop and interact.

Overall, an active afternoon across South Florida with strong storms
possible and that conditional probability for a severe storm. Main
impacts will be lightning, gusty winds and heavy rainfall. However,
hail, severe winds and the potential for a funnel cloud and/or brief
tornado are possible given the potential environment this afternoon.

Sunday...

As we move into Sunday, lingering moisture as the decaying front
stalls and washes out across the area. An mid-upper level low will
move back towards the peninsula to allow some drier mid-level air to
move in for northern and western portions of the area. Scattered
showers and storms will be possible Sunday afternoon but lower
coverage. A less favorable environment as well as upper-level
environmental support will have exited the region as well. There
will be a gradient west to east with highest chances  over the east
coast metro, particularly the southern portions.

.LONG TERM (Sunday night through Saturday)...

A colder core upper low is forecast to break off from the
westerlies and drift southward over the Bahamas and Florida
Peninsula early in the new workweek. This will keep upper levels
cool (with some steeper lapse rates), however, drier air aloft
will limit convective potential, especially north of Alligator
Alley. Isolated to perhaps scattered diurnally driven convection
will still be possible on Monday and Tuesday. With the steeper
lapse rates and drier air, a strong wind gust or two cannot be
ruled out with the more robust and wider updrafts.

Going into midweek the globals have the upper low centering south
of our region over portions of the Caribbean. The best
thermodynamics will reside across the southern tier where the
coolest upper levels will likely be located. Globals keep some QPF
signal across the CWFA and with the easterly flow bringing in a
bit better moisture quality, think that some convection will be
possible...although kept POPs around late season climo until
confidence builds regarding exact placement of the upper low.

A complex upper pattern begins to take shape by the end of the
week and into the upcoming weekend. The aforementioned upper low
continues to drop southward into the western Caribbean and a H5
ridge begins to build over the southeast U.S. This will set up a
Rex Block pattern. Upstream, a surface cold front will begin to
push into the mid-Mississippi River Valley by the end of the
period. The parent trough from this feature will likely decay the
western side of the H5 ridge with time and finally perhaps absorb
what's left of the upper low. Regardless, the sensible weather
doesn't really change from day to day. Isolated to scattered
convection remains possible and surface temperatures will be at
around or a degree or two above climo for mid October.

&&

.AVIATION(18Z TAFS)...

Showers and strong thunderstorms this afternoon into the evening
spreading from west to east. TEMPOS have been included for this
afternoon. Terminals impacted by convection could fall to IFR/LIFR
at times. Short-fused AMDs will likely be needed. Wind forecast
along the east coast, particularly FLL, is a bit tricky as a brief
wind shift to the SE, due to a sea breeze is possible before
convective initiation. Although, this is not explicitly forecast
in the TAF it is possible for a brief wind shift along the coast
in the next hour or so. Overnight, light winds with a few
lingering showers possible.

&&

.MARINE...

A frontal boundary gradually moving through the area will lead to
increasing coverage of showers and thunderstorms. Some storms may be
strong to severe. Front will stall and wash out across the area
later this weekend into early next week. Locally higher winds and
seas possible in the strongest convection A 1 to 2 ft long period
swell in the Atlantic waters off through the weekend.

&&

.BEACHES...

A moderate rip current risk for the Palm Beaches today. An elevated
risk of rip currents will remain through the weekend.

Higher than normal astronomical tides (King Tides) could result in
minor coastal flooding of vulnerable low-lying coastal areas during
the times of high tide through at least this weekend. There were a
few reports of a few boat ramps and coastal parking lots with water
yesterday during high tide as well. A long period 1 to 2 foot swell
is moving into upper portions of the east coast and this will
provide enough additional push to have a little more impacts the
further north along the coast. Given the reports and the arriving
swell a Coastal Flood Statement is in effect for the Atlantic coast
for minor tidal flooding during times of high tide. The statement is
in effect through at least high tide tomorrow.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            73  89  73  88 /  50  50  30  40
West Kendall     71  89  71  89 /  50  50  30  40
Opa-Locka        73  88  73  88 /  50  50  30  40
Homestead        71  88  71  87 /  50  50  30  40
Fort Lauderdale  73  89  73  87 /  50  40  30  40
N Ft Lauderdale  73  88  74  88 /  50  40  30  40
Pembroke Pines   72  89  72  87 /  50  50  30  40
West Palm Beach  71  87  73  88 /  50  40  20  30
Boca Raton       72  88  73  87 /  50  40  20  40
Naples           72  88  72  88 /  20  20  10  20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

Tonight/Sunday and Aviation/Marine...Kelly
Sunday Night through Saturday...Frye

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Oct 9, 9:14 AM EDT, 7 hours 16 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
914 AM EDT Sat Oct 9 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
100715-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
914 AM EDT Sat Oct 9 2021

...Strong to Severe Storms Possible Today...
...Palm Beaches: Moderate Rip Current Risk...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Rip currents: There is a moderate risk of rip currents along the
Atlantic beaches of Palm Beach County.

Thunderstorms: Scattered to numerous thunderstorms are possible,
mainly this afternoon and evening. Frequent to excessive lightning,
strong to locally damaging wind gusts, hail, and flooding due to
heavy rainfall are the primary concerns with the strongest
thunderstorms.

Waterspouts: Waterspouts are possible across all the local South
Florida waters.

Wind: Strong to locally damaging wind gusts are possible with
thunderstorms today, particularly across Southeast Florida this
afternoon and evening.

Hail: Hail up to nickle size is possible with the strongest storms
today.

Flooding: Heavy rainfall from storms, and multiple rounds of storms
could lead to localized flooding across low lying and poor drainage
areas of South Florida.

Tornado: Cant rule out the possibility of funnel clouds or a brief
tornado along the east coast.

Coastal Flooding: Tidal flooding is possible during times of high
tide along the Atlantic coast. Flooding of boat ramps, beaches and
coastal parking lots are possible.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

An elevated risk of rip currents will linger along the Palm Beaches
at least through late week.

Scattered showers and thunderstorms are possible the remainder of
the weekend into early next week. Main impacts will be lightning and
heavy rainfall.

Higher than normal astronomical tides (King Tides) will affect South
Florida this week, and minor coastal flooding could become a concern
around the times of high tide.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Oct 9, 3:14 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Miami FL
314 PM EDT Sat Oct 9 2021

FLZ071-072-168-172-091945-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
314 PM EDT Sat Oct 9 2021

...A strong thunderstorm will impact portions of northern Broward
County through 345 PM EDT...

At 313 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over
Oakland Park, or over Fort Lauderdale, moving east at 10 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Fort Lauderdale, Hollywood, Coral Springs, Pompano Beach, Davie,
Plantation, Sunrise, Deerfield Beach, Tamarac, Margate, Lighthouse
Point, Lauderdale-By-The-Sea, Lauderhill, Coconut Creek, Oakland
Park, North Lauderdale, Lauderdale Lakes, Dania Beach, Parkland and
Wilton Manors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

&&

LAT...LON 2633 8003 2607 8003 2606 8020 2629 8030
TIME...MOT...LOC 1913Z 254DEG 10KT 2617 8015

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Hadi
Special weather statement, Oct 9, 3:29 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Miami FL
329 PM EDT Sat Oct 9 2021

FLZ070-071-073-075-092000-
Inland Broward County FL-Inland Collier County FL-Mainland Monroe FL-
Inland Miami-Dade County FL-
329 PM EDT Sat Oct 9 2021

...A strong thunderstorm will impact portions of southeastern
Collier, northern Mainland Monroe, northern Miami-Dade and southern
Broward Counties through 400 PM EDT...

At 329 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near
Dade-Collier Training Airport, or 27 miles east of Chokoloskee,
moving southeast at 25 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Loop Road Ee Center, Big Cypress National Preserve, Dade-Collier
Training Airport and Fortymile Bend.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2594 8121 2609 8089 2578 8062 2558 8105
TIME...MOT...LOC 1929Z 315DEG 21KT 2593 8094

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Hadi
Special weather statement, Oct 9, 3:44 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Miami FL
344 PM EDT Sat Oct 9 2021

FLZ068-168-092015-
Coastal Palm Beach County FL-Metro Palm Beach County FL-
344 PM EDT Sat Oct 9 2021

...A strong thunderstorm will continue to impact portions of
northeastern Palm Beach County through 415 PM EDT...

At 339 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over Juno
Beach, moving east at 15 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Jupiter, Palm Beach Gardens, Riviera Beach, Palm Beach, Tequesta,
Juno Beach, North Palm Beach, Lake Park, Juno Ridge, Port Of Palm
Beach, Fau North Campus and Limestone Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2684 8003 2676 8003 2677 8012 2696 8018
      2696 8014 2697 8014 2697 8008
TIME...MOT...LOC 1939Z 267DEG 11KT 2688 8007

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

AR
Local storm report, Oct 9, 3:59 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
359 PM EDT SAT OCT 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 PM     MARINE TSTM WIND 1 N JUNO BEACH          26.89N 80.06W
10/09/2021  M49 MPH          AMZ650             FL   MESONET

            MESONET STATION XJUP JUNO BEACH PIER
            REPORTED A 49MPH WIND GUST AT 3:31PM AS A
            STRONG THUNDERSTORM MOVED OFFSHORE. SITE
            ELEVATION IS 20 FEET.

&&

HADI
Special weather statement, Oct 9, 4:11 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Miami FL
411 PM EDT Sat Oct 9 2021

FLZ074-173-092045-
Metropolitan Miami Dade FL-Coastal Miami Dade County FL-
411 PM EDT Sat Oct 9 2021

...A strong thunderstorm will impact portions of northern Miami-Dade
County through 445 PM EDT...

At 411 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over
Surfside, moving northeast at 25 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Miami, Miami Beach, Surfside, Miami Gardens, North Miami, North Miami
Beach, Aventura, Sunny Isles Beach, Miami Shores, North Bay Village,
El Portal, Golden Glades, Ojus, Bay Harbor Islands, Biscayne Park,
Bal Harbour and Fiu North Campus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2582 8019 2595 8020 2594 8007 2581 8007
TIME...MOT...LOC 2011Z 241DEG 20KT 2587 8014

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Hadi
Special weather statement, Oct 9, 4:30 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
430 PM EDT Sat Oct 9 2021

FLZ073-075-174-092100-
Mainland Monroe FL-Far South Miami-Dade County FL-Inland Miami-
Dade County FL-
430 PM EDT Sat Oct 9 2021

...A strong thunderstorm will impact portions of northern Mainland
Monroe and central Miami-Dade Counties through 500 PM EDT...

At 430 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud 8 miles
west of Shark Valley Obs Tower, or 23 miles northwest of Homestead
General Airport, moving southeast at 25 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Shark Valley Obs Tower, Everglades National Park and Pa-Hay-
Okee Overlook.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2557 8120 2576 8080 2545 8061 2529 8103
TIME...MOT...LOC 2030Z 333DEG 24KT 2564 8090

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Hadi

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 8:11 PM EDTSpecial Weather StatementMFLPalm Beach34 min
Oct 8, 8:28 PM EDTSpecial Weather StatementMFLPalm Beach47 min
Oct 8, 9:05 PM EDTSpecial Weather StatementMFLPalm Beach40 min
Oct 8, 9:24 PM EDTAreal Flood AdvisoryMFLPalm Beach2 hr
Oct 8, 9:39 PM EDTSpecial Weather StatementMFLPalm Beach51 min
Oct 8, 9:59 PM EDTSevere Thunderstorm WarningMFLPalm Beach46 min
Oct 8, 10:15 PM EDTSpecial Weather StatementMFLBroward30 min
Oct 8, 10:39 PM EDTSpecial Weather StatementMFLBroward36 min
Oct 9, 12:28 AM EDTSpecial Weather StatementMFLMiami-Dade32 min
Oct 9, 12:55 AM EDTSpecial Weather StatementMFLMiami-Dade35 min
Oct 9, 1:04 AM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade116 min
Oct 9, 1:32 AM EDTSpecial Weather StatementMFLMiami-Dade, Monroe28 min
Oct 9, 1:39 AM EDTAreal Flood AdvisoryMFLMiami-Dade2 hr
Oct 9, 8:22 AM EDTCoastal Flood StatementMFLBroward, Miami-Dade, Palm Beach30 hr
Oct 9, 12:22 PM EDTSpecial Weather StatementMFLGlades53 min
Oct 9, 12:43 PM EDTSpecial Marine WarningMFL62 min
Oct 9, 12:53 PM EDTSpecial Marine WarningMFL67 min
Oct 9, 12:58 PM EDTSpecial Weather StatementMFLGlades32 min
Oct 9, 1:05 PM EDTSpecial Weather StatementMFLHendry40 min
Oct 9, 1:34 PM EDTSpecial Weather StatementMFLHendry41 min
Oct 9, 1:40 PM EDTSpecial Marine WarningMFL65 min
Oct 9, 1:45 PM EDTSpecial Weather StatementMFLBroward45 min
Oct 9, 1:48 PM EDTSpecial Marine WarningMFL27 min
Oct 9, 2:09 PM EDTSpecial Weather StatementMFLPalm Beach51 min
Oct 9, 2:13 PM EDTSpecial Marine WarningMFL2 hr
Oct 9, 2:34 PM EDTSpecial Weather StatementMFLBroward41 min
Oct 9, 2:36 PM EDTSpecial Marine WarningMFL84 min
Oct 9, 2:40 PM EDTSpecial Weather StatementMFLMartin65 min
Oct 9, 2:48 PM EDTAreal Flood AdvisoryMFLPalm Beach3 hr
Oct 9, 2:48 PM EDTAreal Flood AdvisoryMFLPalm Beach3 hr
Oct 9, 3:12 PM EDTSevere Thunderstorm WarningMFLPalm Beach33 min
Oct 9, 3:14 PM EDTSpecial Weather StatementMFLBroward31 min
Oct 9, 3:29 PM EDTSpecial Weather StatementMFLMonroe31 min
Oct 9, 3:44 PM EDTSpecial Weather StatementMFLMartin31 min
Oct 9, 4:06 PM EDTSpecial Marine WarningMFL54 min
Oct 9, 4:11 PM EDTSpecial Weather StatementMFLMiami-Dade34 min
Oct 9, 6:20 PM EDTSpecial Weather StatementMFLCollier55 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.